# SDR IPXA2021102275212

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 112N80063
- Part serial: NA
- Condition: None
- Location: L/H Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3LEFT WING DRY BAY PANEL 432FZ HAS EDGE DAMAGE.REPAIRED PANEL IAW B757 SRM 51-70-07-0G PER SRM 57-20-09-2R, FIG. 201, TABLE 1.
